# SDR DALA2016020200818

- Difficulty date: January 28, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 43,542 hours, 30,216 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE HAD A BROKEN DEPLOYMENT LANYARD. THIS BROKEN LANYARD, WHICH ATTACHES THE SLIDE ASSY TO THE TAIL CONE, WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SYSTEM AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703.  THE TAILCONE DEPLOYMENT SYS WAS REPLACED AND AN RII WAS COMPLETED SATISFACTORILY.
